# SDR 2025FA0000651

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 46,022 hours, 30,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION IT WAS FOUND THE FORWARD FUSELAGE, AT FR18+50MM, AND S27LH + 155MM (JUST 8.0MM FROM THESTR 28L FASTENER ROW), THE EXTERNAL SKIN WITHLIGHTNING STRIKE WITH EXISTING BLEND OUT. THE BLEND OUT WAS EVALUATED AND CLASSIFIED ASNON-SIGNIFICANT AS PER SRM 51-75-16.SINCE THE LIGHTNING STRIKE DAMAGE GOES BEYOND OF THE50% OF THE SKIN THICKNESS, IT WAS REMOVED BY DRILLING A 2.3MM HOLE DIAMETER(Ø2.3MM).PERFORMED DETAIL VISUAL INSPECTION AROUND DAMAGE AREA IAW E-190 NDT MANUAL INTRODUCTIONPARAGRAPH 5B (1)(B) AND NOADDITIONAL DAMAGE WAS FOUND. THE DAMAGE WAS EVALUATED INACCORDANCE WITH THE SRM 53-10-01 AD53, HOWEVER, THE DAMAGE IS TOO CLOSE OF THE STRINGER28L, THEREFORE THERE IS NO ROOM FOR THE THROUGH DAMAGE REPAIR FASTENER AND WASHER.CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-926754 REV. C.
